# SDR R61A2023070600378

- Difficulty date: June 16, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N730YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000518
- Aircraft time: 18,055 hours, 12,294 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WATER WASTE DOOR PANEL CORRODED @ FR 86-89 STR 27R. REPLACED SERVICE PANEL IAW AMM 53-03-60
